# SDR SIMA3601

- Difficulty date: December 25, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YOW - FLT 4598 - MAIN PAX DOOR HANDLE ILLUMINATED ON TO RETURNED TO YOW AND ISSUED MEL 52-1-2 AUTH 120661 CAT C.  OPS CHECK OF SYSTEM NOTED NO PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
